# SDR REXA2022102602305

- Difficulty date: October 20, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 33,242 hours, 22,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL KICK ANGLE IS CORRODED AROUND FASTENER HOLES	INSTALLED NEW SILL KICK ANGLE AND MID CAP ANGLE P/NS SH670-31825-9 & SH670-31875-3 REF. CRJ 900 SRM 51-42-21-001-001-A01, 51-42-06-001-001-A01 & DWG SH670-31810 REV AE
